Publication
Title
On the link between Markovian trees and tree-structured Markov chains
Author
Abstract
Language
English
Source (journal)
European journal of operational research. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0377-2217
Volume/pages
201:3(2010), p. 791-798
ISI
000271261200014
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.01.2010
Last edited 06.10.2018
To cite this reference